My last period ended around the 3rd or 4th of June. I was on a school trip to a foreign country from June 3rd-June 10th and I had protected (condoms, no birth control) a few times after I got back. I bled after having sex once of those times. About two weeks ago I had brown spotting but it went away. My periods are irregular, my shortest being 24 days and the longest being 32 days. I went online to ask before if I should be concerned and I heard that brown spotting could be other things other than implantation bleeding, and since I bled after sex, I could have had tears in the vagina? This was my first time being sexually active and having sex. I also heard that travel can affect your cycle. I am not technically "late" yet, but I will be if I don't get my period by tomorrow. I am only 16 and I have no access to pregnancy tests and I am really worried.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.